Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MERIT MEDICAL MERIT; BERN CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MERIT MEDICAL MERIT; BERN CATHETER
Model Number
510038BER
Health Effect - Clinical Code
No Information (3190)
Date of Event
04/10/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Tip came apart from main catheter.
New Search
Submit an Adverse Event Report
Brand Name
MERIT
Common Device Name
BERN CATHETER
Manufacturer
(Section D)
MERIT MEDICAL
south jordan UT 84095
MDR Report Key
6485416
Report Number
MW5069026
Device Sequence Number
19149453
Product Code
DQO
UDI-Device Identifier
00884450011485
UDI-Public
(01)00884450011485
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/10/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/31/2019
Device Model Number
510038BER
Device Catalogue Number
510038BER
Device Lot Number
E1070459
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/10/2017
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
81 YR